# SDR USAASB96251

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FOUND MAIN ENTRANCE DOOR EMERGENCY LIGHT AND FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE AFT UPPER POWER SUPPLY BATTERY.  (M)
